# SDR 02FDEA00590

- Difficulty date: August 11, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 25,247 hours, 14,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN SKIN AT STR 28L, BS 1030.  REMOVED AND REPLACED SKIN PER SRM 53-10-3 & 53-30-3, 53-30-1 FIG 2.
